# SDR CA001106002

- Difficulty date: October 12, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 2,234 hours
- Engine: Lyc O360C2E
- System (JASC): 2420 · AC Generation System
- Part: Bracket
- Part number: LW13039
- Condition: Failed
- Location: Middle
- Part time: 2,431 hours
- Component: Bracket, Alterna
- Stage of operation: LD
- How discovered: V
- Nature of condition: B, H
- Precautionary procedure: K

## Discrepancy

(CAN) IN-FLIGHT FAILURE OF REAR HALF OF BRACKET CAUSING ALTERNATOR FORWARD MOUNT TO BREAK.  PILOT NOTICED BURNING SMELL IN COCKPIT FROM ALTERNATOR BELT AND UPON LANDING, INVESTIGATED AND FOUND ALTERNATOR HANGING ONLY BY THE WIRES AND SUPPORT OF 1 SCAT HOSE.  (X)
